# SDR SIMA20130313003

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 28,256 hours, 23,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3987 FOUND MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  LUBRICATED MAIN CABIN DOOR GUIDE ROLLERS AND PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST IAW EMB AMM 52-18-00.  OPS CHECK GOOD FOUND TO BE WITHIN LIMITS.  THE AIRCRAFT RETURN TO SERVICE.
